# SDR C2XA00IA486

- Difficulty date: December 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, MAINTENANCE FOUND FLOORBEAM AT FRAME 38 TO BE CORRODED.  MAINTENANCE REPLACED THE FLOORBEAM IAW ATR-42 SRM 53-61-40 AND 51-25-01. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
